RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dutour Sikirić Mathieu

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:79
Abstract pages:1205
Full texts:430
References:73
E-mail: ,

http://www.mathnet.ru/eng/person18126
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/683808

Publications in Math-Net.Ru
2015
1. M. M. Deza, E. I. Deza, M. Dutour Sikirić, “Polyhedral structures associated with quasi-metrics”, Chebyshevskii Sb., 16:2 (2015),  79–92  mathnet  elib
2. Mathieu Dutour Sikirić, Yoshiaki Itoh, “New results on torus cube packings and tilings”, Tr. Mat. Inst. Steklova, 288 (2015),  265–268  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 243–246  isi  scopus
2013
3. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Uspekhi Mat. Nauk, 68:4(412) (2013),  69–128  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:4 (2013), 665–720  isi  elib  scopus
2005
4. M. Deza, M. Dutour, M. I. Shtogrin, “Elliptic polycycles with holes”, Uspekhi Mat. Nauk, 60:2(362) (2005),  157–158  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 349–351  isi  elib  scopus

2013
5. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Letter to the Editorial Board”, Uspekhi Mat. Nauk, 68:6(414) (2013),  192  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019